# SDR SWIA201232095

- Difficulty date: October 30, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 27,272 hours, 23,230 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY LIGHT BALLAST BURNED OUT.  (FLT 6227)  REPLACED BALLAST.
